Eine Klassenzahlformel für singuläre Moduln der Picardschen Modulgruppen
Compositio Mathematica, Volume 76 (1990) no. 1-2, p. 87-100
@article{CM_1990__76_1-2_87_0,
     author = {Feustel, Jan},
     title = {Eine Klassenzahlformel f\"ur singul\"are Moduln der Picardschen Modulgruppen},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {87-100},
     zbl = {0732.14016},
     mrnumber = {1078859},
     language = {de},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_87_0}
}
Feustel, Jan. Eine Klassenzahlformel für singuläre Moduln der Picardschen Modulgruppen. Compositio Mathematica, Volume 76 (1990) no. 1-2, pp. 87-100. http://www.numdam.org/item/CM_1990__76_1-2_87_0/

[0] Feustel, J.-M., Holzapfel, R.-P.: Symmetry points and Chern invariants of Picard modular surfaces, Math. Nachr. 111 (1983), S.7-40. | MR 725771 | Zbl 0528.14015

[1] Feustel, J.-M.: Representation of Picard modular forms by theta constants, Rev. Roumaine Math. Pures Appl. 33 (1988), S.275-281. | MR 950127 | Zbl 0662.10020

[1a] Feustel, J.-M.: Arithmetik und Geometrie Picardscher Modulflächen, Dissertation B, Akademie der Wissenschaften der DDR, Karl-Weierstrass-Institut für Mathematik (1987).

[2] Hasse, H.: Zahlentheorie,Akademie Verlag, Berlin (1963). | MR 153659 | Zbl 1038.11500

[2a] Hasse, H.: Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper, Teil I, B. G. Teubner, Leipzig/Berlin (1930). | JFM 56.0165.01

[3] Hecke, E.: Zur Theorie der Modulfunktionen von 2 Variablen und ihre Anwendung auf die Zahlentheorie, Math. Annalen 71, (1912), S.1-37. | JFM 42.0457.01

[4] Holzapfel, R.-P.: Geometry and arithmetic around Euler partial differential equations, Kluwer Academic Publishers, Dordrecht, Holland, (1986). | MR 849778 | Zbl 0595.14016

[5] Holzapfel, R.-P.: An arithmetic uniformization for arithmetic points of the plane by singular moduli, J. Ramanujan Math. Soc. 3(1), (1988), S.35-62. | MR 975836 | Zbl 0692.10024

[6] Lang, S.: Complex multiplication, New York, Berlin, Heidelberg, Tokyo, Springer (1983). | MR 713612 | Zbl 0536.14029

[7] Picard, E.: Sur des fonctions de deux variables independentes analogues aux fonctions modulaires, Acta Mathematica 2 (1983), S.114-135. | JFM 15.0432.01

[8] Picard, E.: Sur les formes quadratiques rerneires indefinies et sur les fonctions hyperfuchsiennes, Acta Mathematica 5 (1884), S.121-182. | JFM 16.0385.01

[9] Reiner, I.: A survey of integral representation theory, Bulletin of the American Mathematical Society, Vol. 76, No. 2, (1970), S.159-227. | MR 254092 | Zbl 0194.04701

[10] Shiga, H.: On the representation of Picard modular function by Θ constants I-II, Publ. RIMS, Kyoto Univ., 24 (1988), S. 311-360. | Zbl 0678.10020

[11] Shiga, H.: On the construction of algebraic numbers as special values of the Picard modular function, Preprint, Chiba University.

[12] Shimura, G.: On analytic families of polarized Abelian varieties and automorphic functions, Annals of Mathematic, 78 (1963) No. 1, S. 149-192. | MR 156001 | Zbl 0142.05402

[13] Shimura, G.: Arithmetic of unitary groups, Annals of Mathematic, 79 (1964), S. 369-409. | MR 158882 | Zbl 0144.29504

[14] Scharlau, W.: Quadratic and hermitianforms, Springer, Berlin, Heidelberg, New York, Tokyo, (1985). | Zbl 0584.10010